# SDR SWAA2022081943625

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 44,063 hours, 26,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT LENS MISSING / [01] REPLACED THE MISSING OVERWING EXIT LENS REF AMM 33-51-01;[02] CREATED IN ERROR. FAULT FOR A/C 730 REF BARCODE TTG8Q00E9GBE
